Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took i-pill after unprotected sex, suffered severe side effects, later periods. Pregnancy chances?

hi, i had unprotected sex with a friend on 8th january 2013. it was not planned, it just happened! he did not cum inside me. five hours post sex i took an i- pill . after tht for a week a suffered side-effects like tenderness of breasts, tiredness, spotting, loose motions and abdominal pain . i last got my periods on 29th december 2012. now the side-effects have reduced considerably. can you please tell me what are my chances of getting pregnant? when should i expect my next period? will the i-pill work? please help as i am extremely worried! a week after intercourse i had gone to the doctor! he told me not to worry as i have taken the i-pill well in time! please help as i am very tensed because the wait is killing me! i am nw experiencing lower abdominal pains and while urinating i get a sharp pain in my vagina
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello. ...Well from the history you have given. ....I - pill can be taken up till 72 hours of unprotected sexual intercourse....Since you have taken the pill at the correct time, the chances of pregnancy are less...Some people do experience side effect like breast and abdominal discomfort due to the effect of progesterone. .. i would suggest you to waite till your expected period to come...If the periods are getting too delayed , then you may have to consult your gynaecologist. ..hope i was helpful to you. ...
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor